MedElevator Войти в исследования
← Поиск публикаций

DOI 10.55563/clinexprheumatol/qrzzve

Медицинская библиотека · Clinical and experimental rheumatology · 2026

Haemorrhage-related adverse events associated with nintedanib: a pharmacovigilance study based on the FAERS database.

Liu Qingyang, Zuo Wei, Huang Hui

СтатьяПеревод в очереди

Аннотация

OBJECTIVES

We aimed to analyse the characteristics and positive signals of haemorrhage-related adverse event (HrAE) associated with nintedanib in the Food and Drug Administration Adverse Event Reporting System (FAERS) database.

METHODS

The reports of adverse events (AE) associated with nintedanib as the primary suspect (PS) drug were extracted from the FAERS database from the fourth quarter of 2014 to the third quarter of 2024. HrAE were identified using the Standardized Medical Dictionary for Regulatory Activities Queries (SMQs). The characteristics of AE reports were described and multivariate analysis was used to analyse the factors related to HrAE. Disproportionality analysis was performed to detect AE signals, and a multiplicative and additive model was applied to evaluate the association between drug-drug interaction (DDI) and HrAE. Sensitivity analysis was conducted on serious AE that life-threatening and death, as well as AE reported by physician and pharmacist.

RESULTS

A total of 3,018 patients experienced HrAE associated with nintedanib were included. There was a total of 3,929 AE reports. Compared with non-HrAE, patients age ≥65 years (p≤0.001, OR=1.675, 95% CI 1.376-2.040) and the lower daily dose (p=0.014, OR=1.001, 95% CI 1.000-1.002) were associated with HrAE. The gastrointestinal system was the most frequently affected organ and/or system. Co-administration of antiplatelet agents (ROR=6.02, 95% CI 4.76-7.62), anticoagulants (ROR=4.57, 95% CI 3.85-5.42) or prednisone (ROR=1.63, 95% CI 1.15-2.31) was more common among HrAE patients than among non-HrAE patients. Patients age ≥65 years (p=0.018, OR=1.623, 95%CI 1.088-2.420) and the time-to-onset (TTO) from drug administration to AE onset >90 days (p≤0.001, OR=2.266, 95%CI 1.744-2.944) were associated HrAE when AE reports with life-threatening or fatal were included; male (p=0.004, OR=1.004, 95% CI 1.004-1.007) is associated with HrAE when AE reports by physician or pharmacist were included.

CONCLUSIONS

Gastrointestinal bleeding is the most commonly reported HrAE associated with nintedanib. Patients over 65 years were more likely to experience HrAE, especially in life-threatening and death AE reports.

Для цитирования: Liu Qingyang, Zuo Wei, Huang Hui. Haemorrhage-related adverse events associated with nintedanib: a pharmacovigilance study based on the FAERS database.. Clinical and experimental rheumatology. 2026. DOI: 10.55563/clinexprheumatol/qrzzve.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.